MAUDE Adverse Event Report: CARDIOVASCULAR SYSTEMS, INC. DIAMONDBACK 360 CORONARY ORBITAL ATHERECTOMY SYSTEM; CORONARY ATHERECTOMY DEVICE

CARDIOVASCULAR SYSTEMS, INC. DIAMONDBACK 360 CORONARY ORBITAL ATHERECTOMY SYSTEM; CORONARY ATHERECTOMY DEVICE
Model Number GWC-12325LG-FLP
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 07/14/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the reported device was not returned for analysis.Based on the information received, the cause of the reported event could not be conclusively determined.Additional information regarding the device return has been requested but has not been received.If the device is returned for investigation a supplemental report will be submitted.This event occurred in the same event as oad event reported under mdr 3004742232-2020-00233.(b)(4).
 
Event or Problem Description
A viperwire guide wire was selected for use during treatment of two heavily calcified lesions in the left circumflex artery.The lesions were separated by an s-curve segment.Treatment of the first lesion was successfully performed.During treatment of the second lesion, the oad nose length fractured.During attempts to remove the fragment, the viperwire was pulled back with the fragment engaged at the end of the wire.The wire fractured.A 3cm segment of the wire was abandoned in vivo.An impella device was placed and the patient was sent to the intensive care unit.As of (b)(6) 2020 the patient was in stable condition.As of (b)(6) 2020 there is no plan to remove the fragments.
 
Additional Manufacturer Narrative
(b)(4).
 
Additional Manufacturer Narrative
Csi id: (b)(4).

Brand Name
DIAMONDBACK 360 CORONARY ORBITAL ATHERECTOMY SYSTEM
Common Device Name
CORONARY ATHERECTOMY DEVICE
Manufacturer (Section D)
CARDIOVASCULAR SYSTEMS, INC.
1225 old highway 8 nw
saint paul, mn
MDR Report Key10389096
Report Number3004742232-2020-00234
Device Sequence Number1896313
Product Code MCX
UDI-Device Identifier10852528005183
UDI-Public(01)10852528005183(17)210430(10)11100502
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P130005
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/06/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/30/2021
Device Model NumberGWC-12325LG-FLP
Device Catalogue Number72010-01
Device Lot Number11100502
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/14/2020
Supplement Date Received by Manufacturer09/21/2020
08/04/2021
Initial Report FDA Received Date08/10/2020
Supplement Report FDA Received Date10/20/2020
08/06/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other;
Patient Age79 YR
Patient Weight133